# SDR CA090911013

- Difficulty date: September 9, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc LO360A1H6
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: 8628210
- Condition: Cracked
- Location: Nlg Drag Brace
- Part time: 6,637 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE 100 HOUR INSPECTION, THE LT NOSE GEAR DRAG BRACE SUPPORT BRACKET WAS FOUND CRACKED ON THE AFT SUPPORT GUSSET IN THE AREA CLOSE TO THE DRAG BRACE PIVOT BUSHING. THE DEFECTIVE BRACKET WAS REMOVED AND A SERVICEABLE BRACKET WAS INSTALLED. (TC# 20090911013)
